# SDR SCNA20230307091I

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  W/O 77387: 2R ESCAPE SLIDE COVER VISION WINDOW IS CRACKED IN 2 PLACES.    RESOLUTION:  (IN PROGRESS)
